# SDR WX0A2014122272313

- Difficulty date: December 18, 2014
- Submitted: December 22, 2014
- Operation: Air carrier
- Aircraft: N893GA
- Make and model: Doug DC-9-83
- Aircraft serial: 53051
- Aircraft time: 60,188 hours, 40,375 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Part serial: 27799
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT L1 & R1 DOORS INOPERATIVE.  R & R EMER LIGHT BATTERY PACK B5-205.  OPERATIONS CHECKED GOOD IAW AMM 33-53-00.
